Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Masik
    Post count: 1

    Hello everyone,
    I am new to this forum, but i dont know where else to ask for help
    My husband got dx with graves 6 month ago, and these past 6 month was very hard on our family life.
    My hasband got irrirable, angry, not carrying, just very unpleasant person to be around.
    I dont know how to save our relationship, becouse its going down the hill very fast….

    Please advice!

    Kimberly
    Online Facilitator
    Post count: 4262

    Hello and welcome – we are fellow patients here, not doctors, but here are a few thoughts…

    Thyroid dysfunction can absolutely cause emotional issues — but if you ever get to a point where you feel like you or a family member is in danger, don’t hesitate to remove yourself from the situation or call authorities if needed.

    Usually, patients will see relief once thyroid levels become normal and stable, so hopefully, your husband is receiving excellent care and is being consistent with his medication regimen.

    If your husband is willing, a visit with a family counselor might be helpful.

    Also, following are a couple of resources that will hopefully be of interest:

    GDATF Patient Bulletin – “What’s Wrong With Me – I’m Not Myself Anymore?”
    http://gdatf.org/about/about-graves-disease/patient-education/whats-wrong-with-me/

    GDATF Conference Video – “The Emotional Aspects of Graves’ Disease” from Dr. Ira Lesser
    https://www.youtube.com/watch?v=CB8_5rbCso8&t=18s

    Wishing you and your husband all the best – please take care and keep us posted.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.